# SDR DALA2016081006032

- Difficulty date: August 8, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA LEFT SIDE BS 1307, BETWEEN LONGERONS 29 AND 30L SHEAR TIE CORRODED.  INSTALLED A REPAIR IAW SRM 53-10-02.
